As new vaccines and drugs develop and come to the market for people's use, certain misinformation about them too circulates among the people. The scenario has been the same for even COVID-19 vaccines. These myths are prevailing since the day they came into the global market for human use to prevent the deadly COVID-19. Since the rapid launch of COVID-19 vaccines, the myths about the vaccine have spread just like COVID. However, researchers and physicians have constantly been ensuring that these vaccines are safe for human use and do not cause serious health effects; instead, they protect people from deadly complications of COVID-19.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Do I feel weird in my leg due to the effect of the COVID vaccine that I took nine months ago?
Query: Hello doctor, I got my first dose of the COVID-19 vaccine nine months ago. I started feeling weird in my right leg after the second dose. I continue to feel the same even today. I am attending online classes, so my physical activities are less. I have attached a report of the area where I feel very ... Read Full »
Answer: Hello, Welcome to icliniq.com. It is a coincidence that you experienced discomfort in the right buttock region after the COVID-19 vaccination. As you mentioned that you are not doing much physical activity and tend to sit down for extended periods due to online classes, I suspect this is posture-r... Read Full »
How do we manage neuropathy in diabetic patients?
Query: Hi doctor, My mother is a 55-year-old female who took her first dosage of the vaccine before 25 days. Now she suffers from hand and leg pain on the side the vaccine was taken. She is not having a proper sleep because of this pain. If the spray is used, she is getting relief, but the pain is once ag... Read Full »
Answer: Hi, Welcome to icliniq.com. Which part exactly is she having pain? Pain may be due to neuropathy or reduced Calcium and Vitamin D (possibly). In diabetics, it is more likely to be neuropathy. Therefore, she needs Calcium supplements and high-dose Vitamin D. I suggest her with: Tablet Shelcal ... Read Full »
How can we determine the clotting tendency post-vaccination?
Query: Hello doctor, I am a 56-year-old female, and I am in the post-menopausal period for about eight years. I want to vaccinate, but I do not want the mRNA vaccines. For one reason (of a few reasons), I cannot wrap my head around the fact that they have tried bringing those types of vaccines or medicine... Read Full »
Answer: Hi, Welcome to icliniq.com. I hope you are doing well in the pandemic. All vaccines have adverse effects on a few (not all) individuals. The clotting problem is hyped in the media. In millions of doses given to individuals, the clotting problem is reported hardly in double figures (and not triple... Read Full »
Is the efficacy higher if the gap between two COVID shots is increased?
Query: Hi doctor, I heard that the second dose of AstraZeneca vaccine taken 12 to 16 weeks apart gives an efficacy of 90%. In contrast, four to six weeks offers only 79%. But one remains exposed to the virus for three months with 40 to 50% higher risk than with 4 to 6% as only one dose gives protection of... Read Full »
Answer: Hi, Welcome to icliniq.com. I will go by what is approved. The gap between the first and second dose is four weeks for most vaccines except Sputnik, where it is 21 days. Studies have concluded that increasing the gap to six to eight weeks between the first and second dose increases antibody prod... Read Full »